A nonconvex vector minimization problem

Abstract

?

Authors

A.B. Nemeth
Institutul de Matematica, Cluj-Napoca, Romania (ICTP)

Keywords

Ordered regular vector spaces; nonconvex vector minimization; axiom of choice

References

See the expanding block below.

Paper coordinates

A.B. Nemeth, A nonconvex vector minimization problem, Nonlinear Analysis: Theory, Methods & Applications, 10 (1986) no. 7, pp. 669-678,
doi: 10.1016/0362-546X(86)90126-4

PDF

https://www.sciencedirect.com/science/article/abs/pii/0362546X86901264

About this paper

Journal

Nonlinear Analysis: Theory, Methods & Applications

Publisher Name

Science Direct

Print ISSN

?

Online ISSN

0362-546X

Google Scholar Profile

?

Related Posts

Menu